# SDR ASAA2018020823464

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,736 hours, 5,546 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FAULT CODE 74-30971, THE APL INPUT VOLTAGE FOR THE LEFT EXCITER IS OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED IGNITION SYSTEM AUDIBLE TEST WITH NO FAULTS FOUND IAW AMM 74-00-00.  SUSPECT FAULT CAUSED BY MOMENTARY POWER LOSS DUE TO OTHER FAULTS LOGGED ON SAME FLIGHT LEG 0 IAW FIM 74-21 TASK 801.
